Hail, San Miguel
- When
- June 26, 2:10 AM MST
- Where
- San Miguel County, 15 mi E of Las Vegas
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.600, -104.950
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 26, 2:03 AM MST, 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 AM MDT SUN JUN 26 2005 .DISCUSSION...ANOTHER ACTIVE DAY...MAINLY EAST...IN STORE BEFORE A DRYING AND WARMING TREND TAKES SHAPE. SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE NORTHEAST EARLY THIS MORNING AND SHOULD WANE AROUND OR AFTER SUNRISE. CLOUDS TO LINGER THROUGH THE MORNING THEN BEGIN TO UP THIS AFTERNOON. DRIER AIR IS WORKING INTO THE WESTERN THIRD WITH DEWPOINTS IN EASTERN ARIZONA 7 TO 13 DEGREES LOWER THAN THIS TIME YESTERDAY. WATER VAPOR LOOP SHOWS A DRY SLOT ON SOUTH SIDE OF A FILLING UPPER TROUGH ACROSS SOUTH UTAH/NORTH AZ. THUNDERSTORMS WILL BE HARD TO COME BY BUT ENOUGH INSTABILITY IS INDICATED THIS AFTERNOON TO PRODUCE ISOLATED TSTMS OVER AND WEST OF THE CONTINENTAL DIVIDE. ACROSS THE EAST...ANALYSIS AND MODEL PROGS MAINTAIN MOISTURE AXIS AND GOOD INSTABILITY ACROSS THE EASTERN THIRD TODAY/TONIGHT. QUESTION IS WILL CLOUD COVER... COOLER TEMPS AND YESTERDAY/S CONVECTION KEEP TODAY/S FORECAST CONVECTION AT BAY? WILL MAINTAIN CHANCE POPS ACROSS THE EAST AND LET DAY CREW MONITOR. CENTRAL VALLEYS IN BETWEEN THE WET AND THE DRY... LOW GRADE POPS LOOK OK FOR NOW. MODELS STILL ADVERTISING A DRYING/WARMING TREND TO TAKE SHAPE MONDAY AND PERSIST MUCH OF THE NEW WEEK. CENTER OF UPPER RIDGE SETTLES OVER SOUTHERN NEW MEXICO PRODUCING A WESTERLY FLOW ACROSS THE NORTHERN HALF...GRADUALLY SCOURING OUT MUCH OF THE CURRENT MOISTURE. TEMPS ALOFT WILL WARM AS WELL PRODUCING A MODERATE STRENGTH CAP. ADDED LOW GRADE POPS TO THE EASTERN PLAINS MONDAY EVENING WITH THE BETTER DRYING TO TAKE PLACE TUESDAY. WILL MAINTAIN THE SLIGHT CHANCES WEDNESDAY AND FRIDAY ACROSS THE NORTHEAST. ALTHOUGH THE DGEX HAS BACKED OFF SLIGHTLY ON WEDNESDAYS FRONT AND RAIN CHANCES...GFS IS NOW TRENDING TOWARDS THE DGEX. FUTURE SHIFTS WILL MONITOR AND MIGHT NEED TO ADD SLIGHT CHANCES FOR THURSDAY IF MOISTURE DOES BACK INTO THE NORTHEAST. NO CHANGES NEEDED TO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 88 56 91 56 / 10 10 0 0 GALLUP.......................... 86 49 87 49 / 10 0 0 0 GRANTS.......................... 83 50 87 51 / 10 0 0 0 GLENWOOD........................ 92 52 93 57 / 0 0 0 0 CHAMA........................... 73 44 79 42 / 20 20 10 10 LOS ALAMOS...................... 81 53 84 54 / 20 20 0 10 RED RIVER....................... 69 42 75 39 / 40 40 20 20 TAOS............................ 78 50 85 45 / 20 20 10 10 SANTA FE........................ 84 52 86 54 / 20 20 0 10 SANTA FE AIRPORT................ 86 54 88 55 / 20 20 0 10 ESPANOLA........................ 86 54 92 54 / 20 20 0 10 ALBUQUERQUE HEIGHTS............. 89 63 92 64 / 10 10 0 0 ALBUQUERQUE VALLEY.............. 90 59 93 60 / 10 10 0 0 ALBUQUERQUE FOOTHILLS........... 88 61 92 61 / 20 10 10 0 ALBUQUERQUE WEST MESA........... 91 62 95 62 / 10 10 0 0 SOCORRO......................... 90 62 93 62 / 10 10 0 0 SANDIA PARK/CEDAR CREST......... 80 54 85 54 / 30 10 10 10 MORIARTY/ESTANCIA............... 85 50 88 50 / 30 10 0 10 CARRIZOZO....................... 88 59 92 59 / 20 10 0 0 RUIDOSO......................... 79 53 83 53 / 30 30 10 10 RATON........................... 78 51 88 51 / 30 40 10 10 LAS VEGAS....................... 78 54 86 53 / 40 40 10 10 ROY............................. 81 58 86 57 / 20 40 10 10 CLAYTON......................... 85 62 92 61 / 20 40 10 10 SANTA ROSA...................... 88 61 93 60 / 20 30 0 10 TUCUMCARI....................... 89 66 96 66 / 20 30 0 10 FORT SUMNER..................... 89 64 93 65 / 20 20 0 10 CLOVIS.......................... 90 64 95 64 / 10 20 0 10 PORTALES........................ 91 64 96 65 / 10 20 0 10 ROSWELL......................... 92 69 97 67 / 10 10 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 49
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUN 25 2005 NMZ001>021-026-261200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 553 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY AND TONIGHT. HOWEVER...GUSTY MICROBURST WINDS OF UP TO 40 MPH AND BRIEF HEAVY RAIN COULD OCCUR NEAR THUNDERSTORMS. FAVORED AREAS WILL BE ACROSS THE WESTERN AND NORTHERN MOUNTAINS TODAY SPREADING INTO THE RIO GRANDE VALLEY AND THE NORTHEAST THIS EVENING. .DAYS TWO THROUGH SEVEN... ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON ACROSS THE WESTERN AND NORTHERN MOUNTAINS DRIFTING ACROSS THE ADJACENT VALLEYS AND PLAINS LATE IN THE AFTERNOON AND EARLY EVENING. GUSTY WINDS AND BRIEF HEAVY RAIN ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 49
The Cannon AFB radar (KFDX), 162 km away, was scanning. The volume nearest the first event began at 09:10 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2005Every state in 2005This day in weather historyWarnings in New Mexico, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454404.